# SDR DXTA2010F00035

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N262QS
- Make and model: Amd FALCON2000
- Aircraft serial: 162
- Aircraft time: 7,046 hours, 4,381 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RED DOORS MASTER WARNING ILLUMINATED WITH AUDIBLE BELL, EXTINGUISHED IT 3 TIMES AND WOULD ILLUMINATE WITH GONG AGAIN. 4TH TRY IT EXTINGUISHGED AND WE LANDED WITHOUT INCIDENT. SMOOTH LANDING. LANDING WEIGHT 35200 LBS, 700 OVER MAX LANDING WEIGHT. RATE OF DECENT WAS LESS THAN 200 FT PER MINUTE.
